# SDR AMWA080101

- Difficulty date: October 11, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 25,558 hours, 37,375 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP HANDLE WAS SELECTED TO 17 DEGREES AND THEY WENT TO 35 DEGREES UNCOMMANDED. AIRCRAFT LANDED WITH NO FURTHER INCIDENT. MAINTENANCE CLEANED AND ADJUSTED FLAP SWITCH, OPS CHECKED NORMAL NO PARTS WERE USED.
